| Model Number |
SA60AT |
| Medical Device Problem Code |
Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A health care professional reported that during an intraocular lens (iol) implant procedure, reported with a description of iol broke off in the injector.There was no patient harm.Additional information received and stated that, the procedure was completed with another lens.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information was provided in h.3., h.6.And h.10.The product was not returned for analysis.The complainant indicates the use of non company product as a viscoeastic, which is not qualified to be used with the associated iol.The reported complaint was not observed as no sample was returned for analysis; however, based on the information provided by the customer, the most likely root cause is failure to follow ifu(instructions for use), as the surgeon states the use of non-qualified viscoelastic.The use of an unqualified ovd(ophthalmic viscosurgical device) may cause damage to the iol and potential complications during the implantation process.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).